Publication: Tangent Linear and Adjoint of ``On-Off″ Processes and Their Feasibility for Use in Four-Dimensional Variational Data Assimilation
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Tangent Linear and Adjoint of ``On-Off″ Processes and Their Feasibility for Use in Four-Dimensional Variational Data Assimilation

- Article in a journal -
 

Author(s)
X. Zou

Published in
Tellus

Year
1996

BibTeX
@ARTICLE{
         Zou1996TLa,
       author = "X. Zou",
       journal = "Tellus",
       volume = "49A",
       pages = "3--31",
       year = "1996",
       title = "Tangent Linear and Adjoint of ``On-Off'' Processes and Their Feasibility for
         Use in Four-Dimensional Variational Data Assimilation"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)